About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 836901, 15 pages
http://dx.doi.org/10.1155/2012/836901
Research Article

A Family of Derivative-Free Methods with High Order of Convergence and Its Application to Nonsmooth Equations

Instituto de Matemática Multidisciplinar and Instituto de Matemática Pura y Aplicada, Universitat Politècnica de València, 46022 Valencia, Spain

Received 4 January 2012; Accepted 14 March 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Cordero, José L. Hueso, Eulalia Martínez, and Juan R. Torregrosa, “A Family of Derivative-Free Methods with High Order of Convergence and Its Application to Nonsmooth Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 836901, 15 pages, 2012. doi:10.1155/2012/836901